Solvability of the Dirichlet problem for a second-order elliptic equation with degeneration on the whole boundary
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 145-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a18,
author = {M. A. Usanetashvili},
title = {Solvability of the {Dirichlet} problem for a second-order elliptic equation with degeneration on the whole boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {145--148},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a18/}
}
TY - JOUR AU - M. A. Usanetashvili TI - Solvability of the Dirichlet problem for a second-order elliptic equation with degeneration on the whole boundary JO - Differencialʹnye uravneniâ PY - 1985 SP - 145 EP - 148 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_1_a18/ LA - ru ID - DE_1985_21_1_a18 ER -
M. A. Usanetashvili. Solvability of the Dirichlet problem for a second-order elliptic equation with degeneration on the whole boundary. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 145-148. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a18/